L.T. – California
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I was ready to get the vaccine as I work in a hospital and waited on hold for hours to get an appointment. I received the Moderna vaccine in Feb and 1 hour after I experienced extreme leg pain shooting from my lower back down both legs. I took ibuprofen and Tylenol constantly and hot showers to try to lessen the pain. The shooting pain lasted for about 1 week and then I was left with joint swelling and numbness that started with my left foot and went up my leg. By April I had “drop foot” and couldn’t run, difficulty walking and no pain. Had mri, no abnormal findings. I tried physical therapy with no results. I went back to my neuro to ask for more tests. Positive for cryoglobulin and IgG 41. The numbness has spread to my hands and feet and I have difficulty picking up small objects. It feels like someone gave me a lidocaine shot in my hands and feet. Went to a rheumatologist, referred me to neurologist. Neurologist doesn’t know the cause. I am now so weak I can’t go to work. Having difficulty breathing hoarse voice. Have been to the er many times with no help but referrals to specialists and have not found anyone who knows what to do other than prescribe gabapentin. I’m hoping for quick research and dispensing knowledge to providers so I abs others can get help. What is causing this? What can we do to stop it?
-L.T. - California"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.